# SDR HALA2023033100141

- Difficulty date: March 23, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 LHW UPPER SURFACE PANEL 3, REAR SPAR BETWEEN RIB 5 AND RIB 6 FOUND WITH CORROSION AROUND FASTENERS. CORRECTIVE ACTION: LH WING UPPER SURFACE PANEL 3, REAR SPAR BETWEEN RIB 5 AND RIB 6 CORROSION REMOVED. DETAILED VISUAL INSPECTION CARRIED OUT ON CORROSION REMOVED AREA TO ENSURE NO MORE CORROSION. CARRIED OUT HFEC SURFACE INSPECTION ON REWORK AREA. FOUND NIL CRACK AND NIL CORROSION INDICATION ULTRASONIC THICKNESS MAPPING CARRIED OUT AT CORROSION REMOVED LOCATIONS AND REPORTED TO LIASON ENGINEERING. REPAIRS CARRIED OUT AS PER ER/A 607291-14.
